# SDR A6WA201310254313

- Difficulty date: October 25, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R7525055
- Condition: Cracked
- Location: Accumulator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD NR 3 BRAKE ACCUMULATOR FWD/OB MOUNT BRACKET CRACKED.  R & R WITH NEW IAW SRM.
